# SDR REXA201812281339

- Difficulty date: December 20, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM LBL 27 HAS CORROSION BETWEEN FS 1031 AND FS 1047, IN THE AF
CARGO BAY                                                             
REPAIRED FLOOR BEAM LBL 27 BETWEEN FS1031 AND FS1047 IN THE AFT CARGO
IAW BOMBA REO 670-53-00-029                                          
                                                                     
                        SM 107
